brain-icon
Headache related queries
Is saridon is safe once or twice in a month as I am taking it in case of headache. Please advise on this.
9424 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Kindly don't self medicate, Tab Saridon contains Paracetamol I.P. 250 mg, Propyphenazone I.P. 150 mg and Caffeine I.P. (anhydrous) 50 mg. It is a mild analgesic, primarily used as a pain reliever and used to treat mild fever. It is also used to get instant relief from the pain in the case of a backache, a headache, arthritis and a toothache. It also reduces pain in the body caused due to fever. It can be used for headache but if your headache is constant you should have it assessed.
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?

This question featured in :

Side effect of saridon
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.